# SDR FDEA201903280740

- Difficulty date: March 28, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 53,804 hours, 23,819 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53778409208
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STRINGER CORRODED B/W FR38.2-FR39, STR 44R REPAIRED THE CORRODED STRINGER AT FWD CARGO B/W FR38.2-FR39, STR 44R PER SRM 53-10-14 FIG.201. THE REPAIR WAS CATEGORY "B" AND WAS CLASSIFIED AS MAJOR PER GMM 6-2-100. THE FIRST INSPECTION THRESHOLD WAS 51000FC/89000FH AFTER REPAIR EMBODIMENT. THE SUBSEQUENT INSPECTION INTERVAL WAS TBD. INSPECTION METHOD WAS TBD PER SRI 53-10-14-2-010-00.
